# SDR FDEA202410181540

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 38,530 hours, 21,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK FLOOR SUPPORT AT Y730 BETWEEN FR11 AND FR13A REQUIRES   EVALUATION FOR CONFORMITY ENTRY IN ERROR    DUPLICATE WITH SDR#: 24-1506
